- 42 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
A 70-year-old woman developed hepatotoxicity during treatment with amiodarone. Additionally, she also developed acute lung injury and pneumonitis secondary to amiodarone and flecainide for persistent atrial fibrillation (AF).
The woman was referred to the electrophysiology clinic for evaluation and management of symptomatic AF. Following amiodarone induced hepatotoxicity, she was referred for catheter ablation. After the ablation, she developed atrial fibrillation and cardioversion was performed. Following presentation, she was subsequently scheduled for pulmonary vein isolation (PVI) ablation. She had stopped taking amiodarone 6 weeks before the ablation. She was discharged the next morning with warfarin for anticoagulation. However, she again presented 2 days after her...
- Huang HD, et al. Drug-induced acute pneumonitis following initiation of flecainide therapy after pulmonary vein isolation ablation in a patient with mitral stenosis and previous chronic amiodarone use. HeartRhythm Case Reports 5: 53-55, No. 1, Jan 2019. Available from: URL: http://doi.org/10.1016/j.hrcr.2018.10.013 - USACrossRefPubMedGoogle Scholar